# SDR RU3A20170830025

- Difficulty date: August 30, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N79
- Make and model: Beech 300BEECH
- Aircraft serial: FF14
- Aircraft time: 14,346 hours, 7,796 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Switch
- Part number: 1013646283
- Part serial: 878853A
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE GEAR WOULD NOT RETRACT.   REPLACED AN INOPERATIVE RIGHT MAIN LANDING GEAR SAFETY SWITCH.
